O nekomutativnosti Lorentz-ovih transformacija
Matematički vesnik, Tome 24 (1972) no. 1, p. 55
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
Classification :
83A99
@article{MV_1972_24_1_a8,
author = {Z. Vrcelj},
title = {O nekomutativnosti {Lorentz-ovih} transformacija},
journal = {Matemati\v{c}ki vesnik},
pages = {55 },
year = {1972},
volume = {24},
number = {1},
url = {http://geodesic.mathdoc.fr/item/MV_1972_24_1_a8/}
}
Z. Vrcelj. O nekomutativnosti Lorentz-ovih transformacija. Matematički vesnik, Tome 24 (1972) no. 1, p. 55 . http://geodesic.mathdoc.fr/item/MV_1972_24_1_a8/